Hi Burnaby girl
Get yourself to a Dr or to A&E. Blood is never a good sign, especially if it's every day AND being on warfarin GO TO THE HOSPITAL.
Flareups make everyone predisposed to getting DVTs (I got 3 in left calf, 1 in left thigh, and 1 PE in right lung in November). 1 DVT remaining in left leg as of May 2008. Due to the flareups prior, my meds were changed from Salofalk to Colazide 9 x 750mg daily and prednisone. I weaned off the pred and had to wean off the colazide to the maintenance dose of 4 x 750mg a day which did in Jan 2008.
Unfortunately the 4 a day wasn't strong enough so started flaring again and passed blood after 2 weeks. The Dr at the A&E gave me pred to slow the flare which did help but gave me rip roaring pains straight across the gut and increased my INR to 4.8.
Then I started bleeding a week later. After 9 bleeds in a day, and it getting thicker and spraying/clotting and that awful smell, went to the A&E. WHen you tell them you're bleeding and on warfarin, they take you in under 15 mins. My bleeding went for 36 hours and I lost consciousness at one point and then confined to bed for 5 days. THey only stopped the bleeding after 7 litres of blood and 1 litre of plasma (body only holds about 3.75 litres) and were ready to put me into the high danger unit and prep up a team of surgeons.
When they were able to do a colonoscopy, I was only having what they term a mild flare!!! So, if you're on warfarin and bleeding, please go to A&E. Better to be safe than sorry.
Officially diagnosed Jan 2005 with UC & anthropathy arthritis, RV Fistula April 2005
Misdiagnosed for over 20 years re the above!
4 DVTs and 1 PE (blood clots) Nov 2007 (caused by flare ups)
Oesteopenia in right hip and spine (caused by pred)
Present meds: 6 x 750mg Colazide, 50mg 6MP, off warfarin but on stage 3 clinical drug trial Rivaroxaban
Take 1000IU Vit D, calcium, magnesium, vit C, vit B, Evening Primrose Oil